Some new identities for the Apostol-Bernoulli polynomials and the Apostol-Genocchi polynomials
Üst VeriTüm öğe kaydını göster
KünyeHe Y., Araci S., Srivastava H.M., & Acikgoz M. (2015). Some new identities for the apostol-bernoulli polynomials and the apostol-genocchi polynomials. Applied Mathematics and Computation, 262, 31-41. doi:10.1016/j.amc.2015.03.132
In this paper, we present a further investigation for the Apostol-Bernoulli polynomials and the Apostol-Genocchi polynomials. By making use of the generating function methods and summation transform techniques, we establish some new identities involving the products of the Apostol-Bernoulli polynomials and the Apostol-Genocchi polynomials. Many of the results presented here are the corresponding generalizations of some known formulas on the classical Bernoulli polynomials and the classical Genocchi polynomials. © 2015 Elsevier Inc. All right sreserved.